# SDR IPXA2025091125361

- Difficulty date: August 23, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL AREA, AT FR65 BETWEEN Y850 AND Y1470 FLOOR PANEL SUPPORT EXFOLIATED.  FABRICATED AND REPARED REPAIR PARTS OF THE CROSSBEAM UPPER FRANGE AT AFT CARGO FR65 BTW Y850 AND Y1470. PROFILE EXTRUDED SECTION AND FILLER REPAIR. I.A.W AIRBUS A300-600 SRM 53-10-15 CROSSBEAM UPPER FRANGE REPAIR.  INSTALLED REPAIR PARTS AT CROSSBEAM UPPER FRANGE AT AFT CARGO FR65 BTW Y850 AND Y1470. I.A.W AIRBUS A300-600 SRM 51-40-44-001.
